Health knowledge made personal
Join this community!
› Share page:

I used yeast infection meds and now I think I might be pregnant


Posted by CeltsCherryLove

The outer areas of my vagina were red, itchy, and sometimes burning.  I used an over the counter 3 day yeast infection medicine (that also came with a cream to use on the outer areas), which seems to have helped.  It was the ovule suppository kind.  The afternoon after the last treatment, I had a thick mucus discharge that was tinted pink.  I had a second discharge just like it again a few hours later.  Looking it up online, it seems consistant with what a mucus plug would be like.  Even though I had my period a few weeks ago and haven't had sex in over a month, is it possible that I am pregnant, and that was my mucus plug?  And if so, can the yeast infection medication hurt the baby?
 
Answers (1)
Sort by: Newest first | Oldest first
If you had your period a few weeks ago and haven't had sex in over a month, you probably aren't pregnant.  If you are pregnant, you aren't far enough along to be losing your mucus plug.  That usually happens in the 8th or 9th month.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: